MAUDE Adverse Event Report: MEIXIN MEDICAL SUZHOU CO. , LTD PNUT SP-PEEL-ST 5'S-250 SP/CS, X-RAY DETECTABLE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MEIXIN MEDICAL SUZHOU CO. , LTD PNUT SP-PEEL-ST 5'S-250 SP/CS, X-RAY DETECTABLE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 30-106
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported, "peanut sponge supply (reference # (b)(4)) blue radiopaque fiber flaked off during procedure.".
 
Additional Manufacturer Narrative
An unknown user facility reported, "peanut sponge supply (reference # (b)(4) ) blue radiopaque fiber flaked off during procedure." because the facility was unknown, return of the device was unavailable.A supplier corrective action request (scar) was issued to the supplier, (b)(4).The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is available.
 
Additional Manufacturer Narrative
An unknown user facility reported, "peanut sponge supply (reference # 30-106) blue radiopaque fiber flaked off during procedure." because the facility was unknown, return of the device was unavailable.It was initially reported that a supplier corrective action request (scar) was issued to the supplier, meixin medical, however, it was realized that the blue material being referenced here was referring to the foam holder that deroyal supplies so no scar was necessary.Work instructions for the peanut sponge with foam holder were reviewed and found to be 100% verified and any found with defects are discarded.The assembled product then goes through the packaging process and a final inspection is performed and the product is released if found to be passing all inspections.The device history record (dhr) for the lot reported was reviewed and no issues were found.An inventory check was performed on (b)(4) eaches of raw material and (b)(4) eaches of finished goods and no issues were found.A complaint to sales ratio was conducted from january 2023 to september 2025 and was found to be (b)(4).Root cause: because the sample was unavailable for return and no issues were found in the production records, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
PNUT SP-PEEL-ST 5'S-250 SP/CS, X-RAY DETECTABLE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MEIXIN MEDICAL SUZHOU CO. , LTD
tuncun industrial zone
tongil town, wujiang
suzhou, 21521 6
CH  215216
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22629868
Report Number3004605321-2025-00011
Device Sequence Number7994794
Product Code GDY
UDI-Device Identifier00749756024280
UDI-Public00749756024280
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30-106
Device Lot Number61734981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown